Show simple item record

AuthorGut, A.dc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:22:10Zdc.date.accessioned
Available in OPARU since2018-05-09T08:22:10Zdc.date.available
Date of first publication2010dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keyworddelayed sumsdc.subject
Keywordwindowdc.subject
Keywordslowly varying functiondc.subject
Keywordstrong law of large numbersdc.subject
Keywordrandom fielddc.subject
Keywordde Bruijn conjugatedc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the strong law of large numbers for delayed sums and random fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10474-010-9272-xdc.identifier.doiExternal
Source - Title of sourceActa Mathematica Hungaricasource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume129source.volume
Source - Issue1-2source.issue
Source - Year2010source.year
Source - From page182source.fromPage
Source - To page203source.toPage
Source - ISSN0236-5294source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000282167700012uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record